Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 40, Number 2

All articles in this issue are freely accessible.

Summation of multiple Fourier series by spherical means
Salomon Bochner.
Trans. Amer. Math. Soc. 40 (1936), 175-207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501870
On certain generalizations of the Cauchy-Taylor expansion theory
Gertrude Stith Ketchum.
Trans. Amer. Math. Soc. 40 (1936), 208-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501871
Bernstein’s theorem and trigonometric approximation
Dunham Jackson.
Trans. Amer. Math. Soc. 40 (1936), 225-251
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501872
Singular quadratic functionals
Marston Morse and Walter Leighton.
Trans. Amer. Math. Soc. 40 (1936), 252-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501873
Some theorems on Fourier transforms and conjugate trigonometric integrals
R. P. Boas.
Trans. Amer. Math. Soc. 40 (1936), 287-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501874
Differentiable functions defined in arbitrary subsets of Euclidean space
Hassler Whitney.
Trans. Amer. Math. Soc. 40 (1936), 309-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501875
On the class number of a quaternion algebra with a negative fundamental number
Claiborne G. Latimer.
Trans. Amer. Math. Soc. 40 (1936), 318-323
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501876
On simply transitive groups with transitive abelian subgroups of the same degree
Dorothy Manning.
Trans. Amer. Math. Soc. 40 (1936), 324-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501877